# SDR YENA20150531145

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT SERVICE DOOR SILL CORRODED.  REMOVED CORROSION BY BLENDING AND SPOT FACING,  PERFORMED HFEC INSPECTION. TREATED, PRIMED AND TOPCOATED REPAIRED AREA.
